Bayesian estimation of stochastic volatility models based on OU processes with marginal Gamma law

Frühwirth-Schnatter, Sylvia and Sögner, Leopold ORCID: https://orcid.org/0000-0001-5388-0601 (2009) Bayesian estimation of stochastic volatility models based on OU processes with marginal Gamma law. Annals of the Institute of Statistical Mathematics, 61 (1), pp. 159-179.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 20 Jan 2015 11:45
Last Modified: 28 May 2019 08:12
Identification Number or DOI: 10.1007/s10463-007-0130-8
ISSN: 0020-3157
URI: https://irihs.ihs.ac.at/id/eprint/2623

Actions (login required)

View Item View Item